MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).Siemens was notified of elevated atellica im enhanced estradiol (ee2) lot 107 results obtained on serum samples from a postmenopausal 63-year-old female.These results were obtained pre and post oophorectomy and were discordant relative to lower alternate method test results and other diagnostic testing.The atellica im ee2 result obtained prior to the oophorectomy was not questioned at the time.The physician who performed the post-operative check-up on the patient (19-feb-2026) questioned the results and believes that the oophorectomy was an unnecessary medical procedure (oophorectomy, (b)(6) 2026).The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.This report is submitted for sample id (b)(6), tested (b)(6) 2026.A separate report is submitted for sample id (b)(6), tested (b)(6) 2025.
 
Event or Problem Description
Siemens was notified of elevated atellica im enhanced estradiol (ee2) lot 107 results obtained on serum samples from a postmenopausal 63-year-old female.These results were obtained pre and post oophorectomy and were discordant relative to lower alternate method test results and other diagnostic testing (positron emission tomography-computed tomography (pet-ct) with no findings in (b)(6) 2025).The atellica im ee2 result obtained prior to the oophorectomy was not questioned at the time.The physician who performed the post-operative check-up on the patient ((b)(6) 2026) questioned the results and believes that the oophorectomy was an unnecessary medical procedure (oophorectomy, (b)(6) 2026).

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24684147
Report Number1219913-2026-00063
Device Sequence Number21307955
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public(01)00630414598857(10)87409107(17)260607
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number87409107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale